# SDR USAA2013053000011

- Difficulty date: May 29, 2013
- Submitted: May 30, 2013
- Operation: Air carrier
- Aircraft: N510UW
- Make and model: Airbus A321-231
- Aircraft serial: 3858
- Aircraft time: 16,317 hours, 5,235 cycles
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Floor Panel
- Part number: E5367148000000
- Condition: Debonded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PILOT REPORT -AREA OF DISBOND ON FLOOR PANEL TOP SKIN AT FR16+20", Y560.  REPLACED FLOOR PANEL AT FR16+20", Y560 IAW AMM 53-12-12.
